# SDR CALA2019071501199

- Difficulty date: July 14, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 75,964 hours, 19,567 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654122
- Condition: Unserviceable
- Location: R1 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CATERER OPENED DOOR R1 FROM OUTSIDE AND DOOR ESCAPE SLIDE DETACHED FROM DOOR. DOOR ASSIST BOTTLE IS BLOWN FOR DOOR R1. SLIDE DID NOT DEPLOY. GIRT BAR STAYED ATTACHED TO FLOOR FITTINGS. FOUND DOOR IN DISARMED POSITION UPON INSPECTION. REMOVED SLIDE FROM DOOR R1 IAW AMM 25-66-01. SHOULD READ, DOOR WAS FOUND IN ARMED POSITION WHEN ARRIVED AT CATERING TRUCK. DOOR ASSIST BOTTLE CHANGE MOVED TO LP 3757576 REMOVED AND REPLACED SLIDE ASSY IAW AMM 25-66-01. ADD EMP:U303650 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1012349  SN OFF 1023 SLIDE, OFF 19-2566-9-0002 1023 ON 19-2566-9-0002 1142 PERFORMED RII INSPECTION REQD FOR R1 DOOR SLIDE CHANGE.  NEW PART VERIFIED BY IPC.  OK TO CONTINUE.
